# SDR SWIA201335144

- Difficulty date: October 11, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 33,221 hours, 22,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM CRACKED AT LBL 11.  C-CHECK REPAIR TO BE ACCOMPLISHED IAW SERVICE BULLETIN.
